# SDR AALA202103299001

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 20,211 hours, 9,626 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Valve
- Condition: Faulted
- Location: Emer Open Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 ENTRY DOOR EMERGENCY OPERATION CYLINDER PRESSURE INDICATES APPROXIMATELY 500 PSI. REMOVED AND INSTALLED SERVICEABLE FILLING VALVE PER AMM 52-10-00.
